# SDR 2006UALA01939

- Difficulty date: October 9, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 31,853 hours, 12,303 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 12c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 12C EMERGENCY ESCAPE PATH LIGHT ON SEAT INOP.  REPLACED LIGHT ASSEMBLY.  OPS CHECKED OK.
